# SDR ASOA20150512047

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- Aircraft time: 22,185 hours, 20,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 11520
- Condition: Discharged
- Location: Emergency Light
- Part time: 7,656 hours, 5,971 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION,  THE LT LOWER EXTERNAL EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE R & R THE NR 3 EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
